# SDR GTIA030022

- Difficulty date: January 16, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: K22199SA31
- Part serial: BR5085
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND FORWARD LOWER ISOLATION MOUNT ALIGNMENT MARKS MISMATCHED.  REMOVED AND REPLACED FORWARD LOWER ISOLATER MOUNT IAW MD80 MM 71-20-02.  (M)
